# SDR DXTA2015100606102

- Difficulty date: October 6, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N204QS
- Make and model: Amd FALCON2000
- Aircraft serial: 104
- Aircraft time: 12,542 hours, 7,958 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 405CH10
- Part serial: A03172
- Condition: Malfunctioned
- Location: Main
- Part time: 110 hours, 86 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: K

## Discrepancy

DURING COCKPIT PREFLIGHT INSPECTION, LT PFD, MFD TURNING ON THEN GOING BLANK, FMS LT & RT START DOING THE SAME, RT SIDE PFD ALSO TURNING ON, THEN BLANK.  APU RUNNING & GEN OPERATING.  APPEARED TO BE CONTINUOUSLY SURGING.  MCC SUGGESTED SHUTDOWN REBOOT, ON REBOOT BATTERY VOLTS 21, UNABLE TO START APU.  CHECKED FWD SERVICE COMPARTMENT & CHECKED BATTERY BOX FOR HEAT, COULD SMELL BURNING ELEC SMELL.  REMOVED MAIN AIRCRAFT BATTERY PN: 405CH10 SN: A03172 AND INSTALLED AN OVERHAULED UNIT PN: 405CH10 SN: T00882.  OPS CHECK GOOD IN REFERENCE TO F2000 MM 24-32-01-900-801.  NO DEFECTS NOTED AT THIS TIME.  VERIFIED ELECTRICAL SMELL COMING FROM MAIN SHIP BATTERY.
